Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 81 - 90 from 104

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-104


Author(s): Leo Storme
Title: Projective Geometry and Coding Theory
Year: 2003
Status: published
Keywords: projective geometry, coding theory
MSC-Classification: 05B25, 51E20, 51E22, 94B05
Comment: Com^2MaC Lecture Note Series 9. Combinatorial and Computational Mathematics Center Pohang University of Science and Technology (2003).


Author(s): Keisuke Shiromoto, Leo Storme
Title: A Griesmer bound for linear codes over finite quasi-Frobenius rings
Year: 2003
Journal: Discr. Applied Math. 128 (2003), 263-274
Status: published
Keywords: Codes over rings, quasi-Frobenius rings, chain rings, Griesmer bound, projective Hjelmslev geometries


Author(s): Dieter Jungnickel, Leo Storme
Title: A note on maximal partial spreads with deficiency $q+1$, $q$ even
Year: 2003
Journal: J. Combin. Theory, Ser. A 102 (2003), 443-446
Status: published
Keywords: finite projective spaces, partial spreads
MSC-Classification: 05B25, 51E14, 51E20


Author(s): Dieter Jungnickel, Leo Storme
Title: Maximal partial spreads in PG(3,4) and maximal sets of mutually orthogonal latin squares of order 16
Year: 2003
Journal: Discr. Math. 261 (2003), 361-371
Status: published
Keywords: finite projective spaces, blocking sets, partial spreads, orthogonal latin squares
MSC-Classification: 05B15, 05B25, 51E14, 51E20, 51E21


Author(s): Patrick Govaerts, Dieter Jungnickel, Leo Storme, Joseph A. Thas
Title: Some new maximal sets of mutually orthogonal Latin squares
Year: 2003
Journal: Des. Codes Cryptogr. 29 (2003), 141-147
Status: published
Keywords: latin squares, MOLS, partial spreads, projective spaces, polar spaces
MSC-Classification: 05B05, 05B15, 05B40, 51E14, 51E20


Author(s): Patrick Govaerts, Leo Storme
Title: On a particular class of minihypers and its applications. I. The result for general $q$
Year: 2003
Journal: Des. Codes Cryptogr. 28 (2003), 51-63
Status: published
Keywords: blocking sets, covers, minihypers, partial spreads
MSC-Classification: 05B25, 05B40, 51E20, 51E21, 94B05


Author(s): Sandy Ferret, Leo Storme
Title: Results on maximal partial spreads in $PG(3,p^3)$ and on related minihypers
Year: 2003
Journal: Des. Codes Cryptogr. 29 (2003), 105-122
Status: published
Keywords: partial spreads, minihypers, projective geometry
MSC-Classification: 05B25, 05B40, 51E14, 51E20


Author(s): Jan De Beule, Leo Storme
Title: On the smallest minimal blocking sets of Q(2n,q), for q odd prime
Year: 2003
Journal: Disc. Math., 294 (2005) 83--107 (proceedings of the conference finite geometries 2003, Irsee)
Status: published
Keywords: ovoid, blocking set, polar space, parabolic quadric
ScienceDirect, link to journal issue


Author(s): Jan De Beule, Albert Hoogewijs, Leo Storme
Title: On the size of minimal blocking sets of Q(4,q), for q=5,7
Year: 2003
Journal: ACM SIGSAM Bull. 149 (2004) 97--85
Status: published
Comment: final version
ACM-SIGSAM Bulletin page, link to journal issue


Author(s): Leo Storme, Joseph A. Thas, S.K.J. Vereecke
Title: New upper bounds for the sizes of caps in finite projective spaces
Year: 2002
Journal: J. Geom. 73 (2002), 176-193
Status: published
Keywords: caps, projective spaces
MSC-Classification: 05B25, 51E20, 51E22, 94B05


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-104

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login